Modified Eccentric Connectivity Index and Polynomial of Antiviral Drugs used to Combat Viral Diseases of Graphs

Main Article Content

Jyoti D K
Thukarama V

Abstract

The eccentric connectivity index of a graph is defined as the sum of the products of eccentricity with the degree of vertices over all vertices of the graph, and the modified eccentric connectivity index of a graph is defined as the sum of the products of eccentricity with the total degree of neighbouring vertices over all vertices of the graph. In this paper, we find the eccentric connectivity index and modified eccentric connectivity index, and their respective polynomial versions, for antiviral drugs.

Downloads

Download data is not yet available.

Article Details

Section

Articles

How to Cite

[1]
Jyoti D K and Thukarama V , Trans., “Modified Eccentric Connectivity Index and Polynomial of Antiviral Drugs used to Combat Viral Diseases of Graphs”, IJAM, vol. 6, no. 2, pp. 13–18, Oct. 2026, doi: 10.54105/ijam.B1250.06021026.

References

Baby, D. A. Xavier, A. T. Nair, E. S. Verghese and S. Akhila, Temperature index of AntiviralDrugs used to combat viral Diseases, Indian J. of Sci. and Tech., 16 (SP3), (2023), 64–74. DOI: 10.17485/IJST/v16iSP3.icrtam271.

D. Bantva, On a lower bound for the eccentric connectivity index of graphs, Discrete Appl. Math., 10243, (2018), 179–187.

DOI: 10.48550/arXiv.1805.0936.

Deepalakshmi Sarkarai and Kalyani Desikan, QSPR/QSAR analysis of some eccentricity-based topological descriptors of antiviral drugs used in COVID-19 treatment via D-polynomials, January 2023, Mathematical Biosciences Engineering 20(9):17272-17295. DOI: 10.3934/mbe.2023769.

Nilanjan De, Sk. Md. Abu Nayeem, Anita Pal, Modified Eccentric Connectivity Index and Polynomial of Corona Product of Graphs, International Journal of Computer Applications Foundation of Computer Science, NY, USA Volume 132 - Number 9 (2015),

DOI: 10.5120/ijca2015907536. Works remain significant; see the declaration

Aysun Ayta¸c and Belgin Co¸skun, Eccentric connectivity index in complementary prisms, Discrete Mathematics, Algorithms and Applications, VOL. 17, NO. 05, 2450083 (2025). DOI: 10.1142/S1793830924500836